# SDR HEEA979018

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278501
- Condition: Defective
- Location: Cockpit
- Component: RT406F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK TX POWER. PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND FOUND Q3 BAD.  REPLACED Q3.  NO HELP.  SWAPPED RT ASSEMBLY BOARD.  REPAIRED PROBLEM.  UNIT BENCH CHECK GOOD.
